# SDR SWIA2020021848517

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SKIN BETWEEN FS295.00 AND FS310.00 BETWEEN STRG 26R AND 25R HAS CORROSION.    (C-CHECK) RO 2/14/2020    REMOVED CORROSION ON INNER SKIN BETWEEN FS.295.00 & FS.310.00 AND BETWEEN STGR 25R & STGR 26R IAW CRJ900 SRM.FOUND TO BE OUT OF LIMITS. CUT OUT DAMAGED SKIN AS NECESSARY. INSTALLED REPAIR PARTS AT SKIN BETWEEN FS295.00 AND FS310.00 BETWEEN STGR 26R AND 25R REF. CRJ-900 SRM, REPAIR BETWEEN FS280.00 TO FS977.00 IN Z AND L STRINGERS GEOMETRY ARREAS.
